MathSciNet Relay Station
MathSciNet bibliographic data
MR871672 (88e:55019) 55T15 (55N22 55Q45 55S10)
Mahowald, Mark; Shick, Paul Periodic phenomena in the classical Adams spectral sequence. Trans. Amer. Math. Soc. 300 (1987), no. 1, 191–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement